# SDR CALA0100767

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- Aircraft time: 45,654 hours, 48,141 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 59370365501
- Part serial: 0051
- Condition: Inoperative
- Location: R/H Mlg
- Part time: 32,804 hours, 17,959 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

THE R/H MLG WOULD NOT RETRACT AND THE GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED.AFTER TAKEOFF FROM EWR. THE LEFT MAIN AND NOSE GEAR WERE SLOW TO RETRACT AND THE R/H MAIN REMAINED DOWN DURING GEAR RECYCLING. THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE R/H MLG ACTUATOR CYLINDER AND RESTRICTOR PER MM 32-32-02. LEAK AND OPERATIONAL CHECKS WERE GOOD.
